It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by fisch on November 22, 1999 at 19:17:04:

In Reply to: prednisone side effects posted by mom in tx on November 22, 1999 at 18:32:18:

MominTX...I was on prednisone for a long while as well, both years ago and then for a short bout recently. The first time I was treated for a rare disease called Sarcoidosis; the forming of nodules on the lungs/lymph nodes. Prednisone really brought me back to life so to speak. But the downside was visible swelling and weight gain. I know how you feel. The second time was for treatment of Bell's Palsy; a temporary paralysis of one side of the face. Again, prednisone to the rescue. I don't know anything about the affliction you have...and just wanted to say that I don't think there are many substitutes for prednisone but usually, when a person is treated with steriods, it is temporary...because the affliction does eventually go away. Hang in there and good luck.

Follow Ups

All times are GMT -7. The time now is 12:00 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!